# SDR P5CA0701529

- Difficulty date: August 5, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 28,448 hours, 4,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Windshield
- Part number: NP103801113
- Part serial: 00136H7469
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S L1 WINDSHIELD CRACKED ON OUTER PANE ORIG IN PVG.  REMOVED AND REPLACED WINDSHIELD BOR PART FROM KOREAN AIR PER AMM REF 56-11-01-404-016.
